PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The first moment of central values of symmetric square $L$-functions of cusp forms

Volume 177 / 2017

Ming-Ho Ng Acta Arithmetica 177 (2017), 277-291 MSC: Primary 11F11. DOI: 10.4064/aa8382-8-2016 Published online: 8 February 2017

Abstract

Asymptotic formulae for the twisted first moment of central values of symmetric square $L$-functions with harmonic weight in the weight aspect are obtained. The result extends some results in the literature. It is applied to derive an asymptotic formula for the first moment of central values of symmetric square $L$-functions without harmonic weight, under the assumption that the $L$-function is non-negative at the center of the critical strip. Analogous new formulae without harmonic weight for the first and second moments of Hecke $L$-functions are proved.

Authors

  • Ming-Ho NgDepartment of of Mathematics
    The University of Hong Kong
    Pokfulam Road, Hong Kong
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image